# SDR ASOA2016032414643

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 35,336 hours, 26,061 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO END FRAME SUPPORT FOR VERTICAL AFT FAIRING ATTACHMENT.  BLENDED OUT LIGHTNING STRIKE DAMAGE ON BULLET FAIRING AFT FRAME IAW SRM 51-12-00. PERFORMED ULTRASONIC THICKNESS CHECK OF BLENDED AREA INSIDE THE FLANGE COMMON TO REWORKED AREA IAW NDTM 51-00-001.  REMAINING THICKNESS IS: 0..053".  THIS IS CLASSIFIED AS A MAJOR REPAIR.
